# SDR 2007UALA00793

- Difficulty date: March 17, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 26,682 hours, 9,715 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO NW STEERING FAULT DISPLAYED ON UPPER ECAM SCREEN.  REQUESTED TOW.  [SUP 06-01-07]  REPLACED NOSE STEERING SERVO CONTROL MODULE. AT OVERHAUL, FOUND A CRUSHED ELECTRICAL CONNECTOR AND SIGNIFICANT CORROSION DAMAGE ON ELECTRO SELECTOR.
